Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Took Atenolol and Zoloft. Feel funny. Should I be worried?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4154 Questions
Took atenolol 50 mg and Zoloft 50 mg twice. Feel funny. Anything to worry about?
Posted Tue, 8 Oct 2013 in Mental Health
Answered by Dr. Seikhoo Bishnoi 32 minutes later
Brief Answer:
Practically no effect

Detailed Answer:
Welcome to XXXXXXX

Sertaline is a SSRI drug and it is a very good anti anxiety and anti depressant drug. Atenolol is beta blocker used in hypertension mainly and some doctors also prescribe this drug in anxiety control.

There is no significant drug interactions when these drugs used simultaneously.

If you have accidentally taken the drugs twice even then there is no significant risk to health. Zoloft (sertaline) is very safe drug. Get your BP checked to rule out any fall in BP, you can take lime juice if you have a little giddiness.

Thanks, if you have more questions you can ask again.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor